15 doctors weighed in:
Any side effect of lipitor (atorvastatin)?
15 doctors weighed in

Dr. Mark Stern
Internal Medicine - Cardiology
7 doctors agree
In brief: Occaisional
Occasionally muscle aches, liver irritation, higher blood sugar and memory loss all of which are reversible after stopping the drug.
Rare rhabdomyolisis.

In brief: Occaisional
Occasionally muscle aches, liver irritation, higher blood sugar and memory loss all of which are reversible after stopping the drug.
Rare rhabdomyolisis.
Dr. Mark Stern
Dr. Mark Stern
Thank
Dr. Irv Loh
Internal Medicine - Cardiology
6 doctors agree
In brief: Yes, but not common
Lipitor (atorvastatin) is one of many drugs in the statin class, that work dominantly in the liver. Abnormalities of liver tests & muscle enzymes may be seen, but unless significantly elevated or accompanied by symptoms, may not require discontinuation.
Serious symptoms like severe muscle aches, or very high lab abnormalities, lead to stopping rx. Costly supplements like coq10 have not been reliably helpful.

In brief: Yes, but not common
Lipitor (atorvastatin) is one of many drugs in the statin class, that work dominantly in the liver. Abnormalities of liver tests & muscle enzymes may be seen, but unless significantly elevated or accompanied by symptoms, may not require discontinuation.
Serious symptoms like severe muscle aches, or very high lab abnormalities, lead to stopping rx. Costly supplements like coq10 have not been reliably helpful.
Dr. Irv Loh
Dr. Irv Loh
Thank
Dr. Alan Ali
Psychiatry
1 doctor agrees
In brief: Lipitor (atorvastatin)
Refer to Drugs.com/sfx/Lipitor-side-effects.html for details.

In brief: Lipitor (atorvastatin)
Refer to Drugs.com/sfx/Lipitor-side-effects.html for details.
Dr. Alan Ali
Dr. Alan Ali
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
508K people helped
Continue
108,000 doctors available
Read more answers from doctors